# SDR SWAA2016062053068

- Difficulty date: May 25, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link Assy
- Part number: 6973878
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPPER FORWARD TRUNNION LINK CORRODED.  R & R LINK ASSEMBLY IAW AMM.
